Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Weight Gain and Anti-Depressants Violet4EVR

Posted by partlycloudy on August 30, 2004, at 10:08:02

In reply to Weight Gain and Anti-Depressants, posted by Violet4EVR on August 30, 2004, at 0:43:59

I have gained quite a bit of weight from being on antidepressants, and my understanding is that at least part of the blame can be laid on the effect they have on your metabolism. I know that I did not increase my food intake or my level of activity, yet I put on at least 20 pounds. I resented every single ounce, as I hadn't done anything but follow my doctors' advice.

It was only when the medication started working on the depression and anxiety that I had enough energy and ambition to haul myself to a gym. Now it is slowing coming off, although I am not dieting (I always eaten snesibly and healthily). It also makes me feel better about myself.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:partlycloudy thread:383963
URL: http://www.dr-bob.org/babble/20040830/msgs/384082.html